# SDR FDEA201205071759

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377090321000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN DECK CARGO FRAME 24,  BENT AT SPLICE AND MISSING ONE FASTENER BETWEEN STR 8R AND 9R   DEFECT MEASURES 2.5 INCHES LONG.  AFTER REMOVAL OF FASTENERS AND REFORMING BENT SPLICE IAW SRM 51-40-21, AND SRM 51-26-00 PG 1, NDT VERIFIED A 2 INCH CRACK IN PREVIOUSLY REPAIRED FRAME SPLICE SECTION. (NOT ON FRAME) FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-72-10 AND DWG 13 A537 70435 .
